# SDR GTIA2025122639225

- Difficulty date: December 23, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 52,042 hours, 24,064 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INDICATION ON FR. 20 RH CROSSBEAM SPLICE AREA AT OPEN FASTENER HOLE H26.  DIA REACHED TO REMOVE CRACK IS 8.013MM RAF-01 3503668-01 GENERATED-PERFORMED PERMANENT REPAIR BUSHING ON FR 20 RH CROSSBEAM SPLICE AREA, AT OPEN FASTENER HOLE H26 CROSSBEAM LAYER AF FWD GALLEY AREA (EA) I.A.W. EA #53-0098-25. THIS REPAIR IS DETERMINED MAJOR AIRBUS APPROVED. THE REPAIR AS PERMANENT CATEGORY B.
